legacy medical sales logo

FREE SHIPPING SITE WIDE ON ALL PRODUCTS. NO MINIMUM ORDER QUANTITY!

Health*Star Acetaminophen / Diphenhydramine Allergy Relief

$3.80

  • Nighttime pain medication
  • 500 mg of acetaminophen and 25 mg of diphenhydramine per caplet
  • Diphenhydramine is an antihistamine and can alleviate allergy symptoms
  • Compare to the active ingredients in Tylenol® PM
  • 50 caplets per bottle
  • Tylenol is a registered trademark of McNeil Consumer Healthcare, a division of Johnson & Johnson Consumer Inc

100 in stock (can be backordered)

SKU: 689169_BT Categories: , ,

Description

Pain Relief HealthStar

Need to purchase more than 100? Call us.

For Bulk Orders Please Contact Our Sales Department for Discounted Pricing!

 

Additional information

Dimensions 2 × 1.6 × 3 in